By continuing to use this site, you agree to the use of cookies. You can delete and/or block cookies by modifying the settings on your browser.
To find out more: Click here

close

Belgian online pharmacy ...

Brands

Specials

All specials

Sinutab Forte 20 Comprimés

Sinutab Forte 20 Comprimés

SINUTAB  

Notes et avis clients

Description:

Strong decongestant? can be measured up to 180 mg of pseudoephedrine per...

En savoir plus

9,37 €

Selfpharma price : 8,25 €

PromotionAdvantage: 12%

Available

items in stock

• Reduces the nasal congestion and promotes the comfort of the breath.

Symptomatic treatment of stuffy nose with headache and / or fever.

Adults and children over 12 years :
1 tablet, 2 to 3 times per day. An interval of at least 4 hours must be respected between doses.
The maximum duration of treatment is 5 days

Active ingredients : paracetamol 500 mg pseudoephedrine 60 mg
Excipients : Croscarmellose natricum – cellulosum microcristallinum – povidonum – crospovidonum - magnesii stearas – salicylicium stearicum - maydis amylum pregelatinum

Soyez le premier à donner votre avis !

12 other products in the same category :